# SDR JJBA20210923014

- Difficulty date: September 23, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 43,285 hours, 27,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSE IV, UNDER FLOOR, SHEAR CLIP FRAME 60 BTW STR 18R-20R CORRODED. CENTER FUSE IV, UNDERFLOOR, SHEAR CLIP FRAME 60 BTW 18R-20R OUT OF LIMITS. CENTER FUSE IV, POST FR60 REMOVED FOR ACCESS AND SHEAR CLIP FR 60 STR 18R-20R REMOVED FOR REPLACEMENT. CENTER FUSE IV, UNDERFLOOR, SHEAR CLIP FR60 BTW STR 18R-20R REPLACED WITH MADE REPAIR PART, LOCALLY FABRICATED AND MASTER PART AND INSTALLED WITH RIVETS. POST AT FR60 REINSTALLED
